ALFVEN SIMPLE WAVES: EULER POTENTIALS AND MAGNETIC HELICITY

Record Type
Journal Articles
Full Title
ALFVEN SIMPLE WAVES: EULER POTENTIALS AND MAGNETIC HELICITY
Author(s)
Webb G, Hu Q, Dasgupta B, Roberts D, Zank G
Publication Title
ASTROPHYSICAL JOURNAL
Publication Title (abbreviated)
ASTROPHYS J
Publication Date
2010 Dec
DOI
10.1088/0004-637X/725/2/2128
ISSN
0004-637X
Volume
725
Issue
2
Page Count
24
First Page
2128
Last Page
2151
Keyword(s)
Astronomy & Astrophysics, magnetohydrodynamics (MHD), solar wind, Sun: magnetic topology, waves, PLASMA HEAT-CONDUCTIVITY, SOLAR-WIND FLUCTUATIONS, MAGNETOHYDRODYNAMIC TURBULENCE, PARAMETRIC-INSTABILITIES, CURRENT SHEET, FIELD LINES, FLUX TUBE, EVOLUTION, TRANSPORT, RELAXATION
Citation
Webb G, Hu Q, Dasgupta B, Roberts D, Zank G. ALFVEN SIMPLE WAVES: EULER POTENTIALS AND MAGNETIC HELICITY. ASTROPHYS J. 2010;725 (2):2128-2151.
Conditions of Use
  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • On any website or open access repository
  • Publisher copyright and source must be acknowledged
  • Must link to publisher version
  • Publisher's version/PDF may be used

More usage information may be available at SHERPA/RoMEO